# SDR CALA2024021900461

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 86,665 hours, 17,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T1810
- Condition: Cracked
- Location: Le Fixed Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FIXED L/E BEHIND NO 8 SLAT IS CRACKED / MISSING MATERIAL AT RIVET HEAD (MARKED 7285)  DAMAGE BEHIND THE #8 SLAT FOUND TO BE CRACK FREE ON THE LE FIXED WING. ACCOMPLISHED A REPAIR IAW SRM 51-70-08 PARA 4C AND 4G.
